$L$^{2}estimates and existence theorems for the $$\bar \partial $$ operator

Lars Hörmander The Institute for Advanced Study, Princeton, N. J., USA

TBD mathscidoc:1701.331280

Acta Mathematica, 113, (1), 89-152, 1964.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ]
@inproceedings{lars1964$l$^{2}estimates,
  title={$L$^{2}estimates and existence theorems for the $$\bar \partial $$ operator},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205590046989},
  booktitle={Acta Mathematica},
  volume={113},
  number={1},
  pages={89-152},
  year={1964},
}
Lars Hörmander. $L$^{2}estimates and existence theorems for the $$\bar \partial $$ operator. 1964. Vol. 113. In Acta Mathematica. pp.89-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205590046989.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved